# SDR AALA201802269078

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 52,083 hours, 21,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY FLASHLIGHT AND HOLDER AND FORWARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT IS INOPERATIVE. REPLACED BOTH EMERGENCY FLASHLIGHT ASSEMBLY AT FORWARD FLIGHT ATTENDANT SEAT PER AMM 25-64-00. OPERATIONS CHECK OK.
